# SDR UPS96220550

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Mixer
- Part number: 41460610
- Condition: Corroded
- Location: Rt Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON THE SPOILER MIXER INPUT QUADRANT.  FOUND CORROSION TO BE OUT OF LIMITS SRM 57-40.  REMOVED CORRODED SPOILER MIXER AND REPLACED WITH SERVICABLE UNIT MM 27-62-00, MM 27-61-31.
